# SDR UIEA2018063001295

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,389 hours, 18,688 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 7998014
- Part serial: 901017
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MCC REQUEST CHANGE LEFT ENGINE BLEED AIR CARD & PRSOV. REMOVED AND REPLACED LEFT ENG BLEED CARD AS PER AMM 36-11-12 OPERATIONAL TEST GOOD P/N OFF 285T1115-15 S/N D01248. REMOVED AND REPLACED LT ENG PRSOV AS PER AMM 36-11-09 NO AIR LEAKS DETECTED, NO DEFECTS NOTED AT THIS TIME, OPS CHECK GOOD PER AMM 36-11-09.
